MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, 25 G X 5/8 IN RETRACTING NEEDLE; SYRINGE WITH NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ SYRINGE, 25 G X 5/8 IN RETRACTING NEEDLE; SYRINGE WITH NEEDLE
Catalog Number 305310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while drawing up vaccine using a bd integra¿ syringe, 25 g x 5/8 in retracting needle, the device leaked.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Results: a sample is not available for evaluation.A review of the device history record revealed no qn.A total of 23 inspections were performed on 1150 parts and zero defects were found.Unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure mode.

Brand Name
BD INTEGRA¿ SYRINGE, 25 G X 5/8 IN RETRACTING NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key6969418
Report Number1911916-2017-00273
Device Sequence Number497685
Product Code FMF
UDI-Device Identifier30382903053101
UDI-Public30382903053101
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Catalogue Number305310
Device Lot Number6139909
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date11/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;